Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
A Successive Quadratic Programming Decomposition Method for Large-Scale Nonlinear Programming Problems
Tatsuro WAKAHARAMasao FUKUSHIMAToshihide IBARAKI
Author information
JOURNALS FREE ACCESS

1991 Volume 4 Issue 11 Pages 473-480

Details
Abstract

Large-scale nonlinear programming problems usually contain a relatively small number of nonlinear variables. For such a problem, it is often effective to treat the linear part as a linear programming problem by temporarily fixing the nonlinear variables. As a result, we obtain a nonsmooth optimization problem containing the nonlinear variables only. Based on this idea, we propose a successive quadratic programming algorithm for large-scale nonlinear programming problems. We show convergence of the algorithm and report some computational experience.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top